English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28611/40649
Visitors : 646795      Online Users : 52
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/25792

Title: Economics on the Optimal n-step Toll Scheme for a Queuing Port
Authors: Chen-Hsiu Laih;Kuan-Yu Chen
Contributors: NTOU:Department of Merchant Marine
Keywords: Optimal n-step toll scheme;container ships;queuing;equilibrium
Date: 2008
Issue Date: 2011-10-20T08:32:28Z
Publisher: Applied Economics
Abstract: Abstract:This article establishes a series of the optimal n-step toll schemes (where n = 1, 2, 3, …) which are levied to container ships for a queuing port. Container ships’ arrival times at the port will be rationally dispersed after pricing the optimal n-step toll schemes. Consequently, the queuing time at the anchorage to all container ships will be rationally decreased. This article also shows the regularities in arrival time values, equilibrium values of queuing and operating costs, and decisions of arrival time adjustment under the optimal n-step toll schemes. All of these are important information if the port queuing pricing is planned to put into practice by the authorities.
Relation: 40(2), pp.209-228
URI: http://ntour.ntou.edu.tw/handle/987654321/25792
Appears in Collections:[商船學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback